The Big C

A journey through Stage Four Cancer

Off Stivargo

on December 29, 2012

      My left foot began to swell on Christmas Eve, two days after Christmas I went to the hospital for a sonargram to make sure I didn’t have a clot.  I was starting to vomit often.  The Dr decided to honor my request to stop using Stivargo for a week, which I will see him in.

Are the symptoms that I was feeling due to Stivargo?  I don’t know, but Im happy for the break.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: